| Model Number |
MMT-551NAB |
| Medical Device Problem Codes |
Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the customer experienced hyperglycemia.The customer blood glucose level was over 400 mg/dl.The customer was assisted with troubleshooting.The customer was treated with insulin pump for high blood glucose level.The device will not be returned for analysis.